# SDR CA181102011

- Difficulty date: November 2, 2018
- Submitted: August 13, 2020
- Operation: General aviation
- Make and model: Aerosp ATR 42-300
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bolt
- Condition: Unknown
- Location: Mlg Wheel
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE ASSEMBLING AN ATR42 MAIN WHEEL THE TECHNICIAN NOTED THAT THE WHEEL TIE BOLT WAS APPROX. 0.5 IN. TOO LONG. THE PART NUMBER ON THE PACKAGING WAS CORRECT FOR THE CMM REQUIRED PART. FURTHER INVESTIGATION REVEALED THE ENTIRE SHIPMENT OF BOLTS FROM THE VENDOR (AVIALL) WAS INCORRECTLY IDENTIFIED. THE MARKINGS ON THE HEAD OF THE NEW BOLT WERE ALSO NOT CONSISTENT WITH THE MARKINGS ON THE REMOVED BOLT. ONE OF OUR CONCERNS IS THAT THESE MAY BE UNAPPROVED PARTS AS OPPOSED TO THIS BEING A QUALITY ISSUE WITH THE VENDORS SHIPPING PROCESS.
